# SDR VJ970264

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 5910130387
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, CORROSION WAS FOUND ON AFT SIDE OF FRAME AND ON PRESSURE BULKHEAD AT STA 996  AND STR 27L IN AFT BAGGAGE AREA.  CLEANED CORROSION, REMOVED AND REPLACED TEE CHORD AND REPAIRED PRESSURE BULKHEAD IAW WITH SRM 53-05, FIG 9.
